# SDR FDEA201211103933

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Damaged
- Location: Bs 1040-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM AT BS 1040 -1180, RBL 60 HAS  EXISTING HOLES WITH SHORT EDGE DISTANCE.  R & R CREASE BEAM INNER CHORD BS 1040-1180, RBL 63 IAW DWG 144N5214 AND SRM 51-40-02.  MAJOR REPAIR.
